ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


Cite this article as:

Malyshev A. I., Chizhova L. A. Arnol’d diffusion in a simple nonlinear system: analytical estimations and numerical simulation. Izvestiya VUZ. Applied Nonlinear Dynamics, 2009, vol. 17, iss. 1, pp. 46-56. DOI: https://doi.org/10.18500/0869-6632-2009-17-1-46-56

Language: 
Russian
Heading: 

Arnol’d diffusion in a simple nonlinear system: analytical estimations and numerical simulation

Abstract: 

We consider the Arnol’d di?usion in a system with 2.5 degrees of freedom along a resonance with an external oscillating ?eld. The analytical estimation of the di?usion coe?cient we made is in a good agreement with numerical results. It’s also shown that both the amplitude of external ?eld and the parameter of weak interaction between two spatial degrees of freedom have an in?uence on Arnol’d di?usion manifestation and its rate.

Key words: 
DOI: 
10.18500/0869-6632-2009-17-1-46-56
References: 

1. Арнольд В.И. О неустойчивости динамических систем со многими степенями свободы // ДАН СССР. 1964. Т. 156. С. 9. 2. Лихтенберг А., Либерман М. Регулярная и стохастическая динамика. Череповец: Меркурий-ПРЕСС, 2000. 3. Chirikov B.V. A Universal instability of many dimensional oscillator systems // Phys. Rep. 1979. Vol. 52. P. 263. 4. Milczewski J. von, Diercksen G.H.F., Uzer T. Computation of the Arnol’d web for the hydrogen atom in crossed electric and magnetic fields // Phys. Rev. Lett. 1996. Vol. 76. P. 2890. 5. Demikhovskii V.Ya., Izrailev F.M., and Malyshev A.I. Manifestation of Arnol’d diffusion in quantum systems // Phys. Rev. Lett. 2001. Vol. 88. P. 154101. 6. Демиховский В.Я., Малышев А.И. Квантовая диффузия Арнольда в канале с гофрированной границей в присутствии переменного электрического поля // Изв. вузов. ПНД. 2004. Т. 12, No 5. С. 3. 7. Заславский Г.М. Физика хаоса в гамильтоновых системах. Москва; Ижевск: Институт компьютерных исследований, 2004.

Short text (in English):
(downloads: 3)
Full text:
(downloads: 24)